# SDR COMA2011082250062

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 33,702 hours, 29,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R5341103
- Condition: Cracked
- Location: Fuselage
- Part time: 33,702 hours, 29,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN CRACKED AT FS 460, BL 0.0-RBL 9 APPROX 2 INCHES LONG.  REMOVED DAMAGE FROM PRESSURE FLOOR SKIN AT FS 460 AND REPAIRED IAW BOMBARDIER REO TEMPORARY REPAIR 601R-53-41-103.
